Change search
ReferencesLink to record
Permanent link

Direct link
Computing Hasse-Schmidt derivations and Weil restrictions over jets
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2014 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 411, 114-128 p.Article in journal (Refereed) Published
Abstract [en]

We give an explicit and compact description of the Hasse-Schmidt derivations, using Fitting ideals and symmetric tensor algebras. Finally we verify the localization conjecture.

Place, publisher, year, edition, pages
Elsevier, 2014. Vol. 411, 114-128 p.
Keyword [en]
Weil restriWeil restriction, Fitting ideals, Hasse-Schmidt derivations, jets, localization conjecture
National Category
URN: urn:nbn:se:kth:diva-163851DOI: 10.1016/j.jalgebra.2014.03.045ISI: 000337202600006OAI: diva2:802508

Qc 20150420

Available from: 2015-04-13 Created: 2015-04-13 Last updated: 2015-04-20Bibliographically approved

Open Access in DiVA

fulltext(367 kB)26 downloads
File information
File name FULLTEXT01.pdfFile size 367 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full textSciencedirect

Search in DiVA

By author/editor
Skjelnes, Roy
By organisation
Mathematics (Div.)
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar
Total: 26 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 59 hits
ReferencesLink to record
Permanent link

Direct link